MAUDE Adverse Event Report: PAJUNK GmbH Medizintechnologie SonoPlex II Facet; SonoPlex II Facet_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GmbH Medizintechnologie SonoPlex II Facet; SonoPlex II Facet_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 001285-74
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
SonoPlex II Facet
Common Device Name
SonoPlex II Facet_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
MDR Report Key50564542
Report Number9611612-2026-00021
Device Sequence Number13250718
Product Code BSP
UDI-Device Identifier04048223131008
UDI-Public04048223131008
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K243682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number001285-74
Device Lot Number1627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown